# SDR UALA2013070204644

- Difficulty date: July 2, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 72,004 hours, 26,550 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL FUSELAGE BS 900 WING TO BODY ATTACH STRUCTURE FOR PANEL 193AL HAS CORROSION AROUND FASTNER HOLE.    REMOVED CORROSION, HFEC ACCOMPLISHED WITH NO CRACKS DETECTED.  FABRICATED, TREATED, AND INSTALLED REPAIR PARTS IAW EA 130753 AND ECRA 5330-04644.  REMOVED AND INSTALLED WING TO BODY PANEL IAW AMM 53-30-01.  PERFORMED OPS CHECK OF DRAIN MAST IAW AMM 38-31-01, OPS CHECKED GOOD. CONNECTED WIRES AND PERFORMED BOND CHECK IAW SOPM 20-30-12, WD 30-71-11 AND SOPM 20-20 -00 OPS AND BOND CHECKED GOOD.  MAJOR REPAIR.
